# SDR QXEA2017032200164

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 20,041 hours, 21,513 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEANED DOOR SEAL AND LUBRICATED GUIDE ROLLERS.  DOOR OPENS AND CLOSES NORMALLY.  NO DEFECTS NOTED. RETURNED TO SERVICE.
